# SDR ASOA2013041003350

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 574 BETWEEN RBL 18 & RBL 27 IS CORRODED.  R & R FLOORBEAM CAP IAW SRM 51-42-06.
